How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 46693
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
41363181
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

N January of 2014. was on 2g of amoxicillin a day for 14

Customer Question

n January of 2014. was on 2g of amoxicillin a day for 14 days. For tonsillitis. Before starting the antibiotic I was prescribed a zpak for 5 days 3 weeks before the main stream antibiotic. Which was prescribed in March of 2014When the tonsillitis first
happened I was taking ibuprofen every 4 hours for almost 2 weeks to deal with the pain. Shortly after starting the amoxicillin I began to have abdomial pains mostly in the upper left. I finished the amoxicillin on April 14. From then till about June I was
having off and on abdomibal pains as well as congestive belching it wasn't acidic belching. In June everything seemed to reset. All of the upper right and left pain went away. No problems at all I was able to resume drinking and eating anything I wanted. Come
late September. I had dental work and my dentist Clindamycin shortly after beginning the treatment I had the pains come back. I stopped taking the med antibiotic at the advice of my GP. The pain seemed to go away for a bit then cam back with full force. Around
the second week in October. My GP then treated me for a suspected Cdiff infection with Metronidazole. It seemed to make it worse. My congestive belching came back almost it was indigestion. I also had some back pain. My GP ran a CBC with differential/platelet
a Hepatic function panel (7). He also did an amylase and lipase serums. To check my pancreas and gallblatter and liver. Everything was normal. Now it January. I'm not having much pain anymore. I do have some breathing problems. I saw a gastro who wanted to
scope but my insurance doesn't cover it. He seems to think its my stomach over producing acid. I did have green stool once after eating a very high fat meal. I'm just wondering what is going on and what this could be. All anybody has been able to do is tell
me what it isn't. Even though all blood test where normal could I have cancer like of the pancreas or something else I'm only 25 and before last January I was very healthy I hardly ever got sick. I'm just looking for answers now. I am also 6'2 185 pound and
very active. The pain has gone away but the pressure and bloating have continued. Chronic belching has occurred with constipation that is causing hemriods to break. i just need answeres
Submitted: 2 years ago.
Category: Oncology
Expert:  Dr. David replied 2 years ago.
This is Dr. David
antibiotics and ibuprofen are known to upset your stomach and cause inflammation of your stomach.
c diff causes diarrhea
your symptoms don't sound like cancer.
it sounds like antibiotics and ibuprofen irritating your stomach
you should never take ibuprofen on an empty stomach.
you don't have cancer of the pancreas or colon causing your symptoms.
certain foods like alcohol, spicy foods, fried foods, oily foods, black pepper, tomato sauces, acid juices can also irritate your stomach.
you need medications like omeprazole or nexium or protonix to help decrease your stomach acid
and you need to avoid foods I mentioned
you need to eat more fruits and vegetables and fiber and use stool softeners to help fix your constipation.
you have to work towards eating healthier to help heal your body
let me know if you have questions.
Customer: replied 2 years ago.
What could have caused the green stool then. Also what could be causing the belching bloating
Customer: replied 2 years ago.
Why are the side effect of the antibitorics lasting this long
Expert:  Dr. David replied 2 years ago.
excessive stomach acid can cause beltching.
a fatty meal once can cause green stool.
your symptoms don't sound like side effects from antibiotics.
usually antibiotics don't cause long term side effects
antibiotics won't cause you to have cancer.
Customer: replied 2 years ago.
What does it sounds like to you then
Expert:  Dr. David replied 2 years ago.
your symptoms sound like antibiotics and ibuprofen irritating your stomach causing worse stomach acid production causing belching.
you have excessive stomach gastritis inflammation
you need stronger stomach acid blockers to help decrease stomach acid.
you need to change your diet to avoid foods I mentioned above.
it sounds like you are having a lot of anxiety and worry symptoms as well
excessive anxiety can cause your stomach to be upset as well.
let me know if you have other questions.
if done for now, please leave positive rating below the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Customer: replied 2 years ago.
Any recommendation to fix the bloating and indigestion and that will be my last questions. could the breathing problems be cuased by what going on in the stomach
Expert:  Dr. David replied 2 years ago.
I need to know more about this "breathing problems"
I'm not sure what you mean by breathing problems.
you need to change your diet and avoid foods which worsen stomach acid.
and talk to your doctor about taking stronger stomach acid blocking medications to help decrease your stomach acid. like nexium or protonix.
Customer: replied 2 years ago.
It feels like there is pressure pushing up from my sternum on my chest. It's not s constant thing but it happens
Expert:  Dr. David replied 2 years ago.
that can be from acid reflux coming up from your stomach
or it could be due to excessive anxiety symptoms causing chest pain which is very common for people who have excessive anxiety or panic attacks.
Customer: replied 2 years ago.
could it be a hital hernia push up. Also i have itching and pain in the anus after constipation could this be hemroids breaking
Expert:  Dr. David replied 2 years ago.
after constipation, hemorrhoids can swell up and cause itching and bleeding.
excessive weight or being obese can cause worsening of your hiatal hernia.
worsen hiatal hernia will cause worse acid reflex.
Customer: replied 2 years ago.
what could have caused the off and on ab pain that i had
Expert:  Dr. David replied 2 years ago.
it sounds like most likely it was caused by excessive stomach acid production
this often causes excessive belching and burping as stomach acid can produce excessive carbon dioxide gas.
if done for now, please leave positive rating below the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Customer: replied 2 years ago.
What about my stool color. it goes sometimes from brown to light yellowish brown. Could this be worry some.
Expert:  Dr. David replied 2 years ago.
green stool means fast transit time
fatty food can irritate the bowels and cause fast transit time.
let me know if you have other questions.
if done for now, please leave positive rating below the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Customer: replied 2 years ago.
what about the light yellowish brown
Expert:  Dr. David replied 2 years ago.
that is normal stool color.
Customer: replied 2 years ago.
I didnt realize. I thought that Very light stool was not normal.
Expert:  Dr. David replied 2 years ago.
light yellowish brown stool is normal
please leave positive rating below the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Customer: replied 2 years ago.
I have itching and pain with bleeding. mostly itching. Hemriods? Also how do I fix hemeiods
Expert:  Dr. David replied 2 years ago.
it sounds like hemorrhoid bleeding
to fix hemorrhoids you need to eat more fiber and stop constipation and use stool softeners like colace and laxatives to soften your stools.
steroid creams and steroid suppositories can help shrink hemorrhoids.
you can try over the counter 1%hydrocortisone cream for 1-2 weeks to see if this helps
if you still have bleeding from hemorrhoids, you might need surgery to cut out the hemorrhoids from your surgeon.
Customer: replied 2 years ago.
it can take awhile for hemorrhoids to heal
Expert:  Dr. David replied 2 years ago.

yes, it can take some time for hemorrhoids to heal

Customer: replied 2 years ago.
but you dont think its colon cancer right give the symptoms
Expert:  Dr. David replied 2 years ago.

no, I don't think you have colon cancer causing these symptoms.

please leave positive rating below the chat box so I can get credit for helping you today

Thanks for using JustAnswers.com